Translator Disclaimer
2018 Invariant curves and integrability of planar $\mathcal C^r$ differential systems
Antoni Ferragut, Jaume Llibre
Rocky Mountain J. Math. 48(5): 1537-1550 (2018). DOI: 10.1216/RMJ-2018-48-5-1537

Abstract

We improve the known expressions of the $\mathcal {C}^r$ differential systems in the plane having a given $\mathcal {C}^{r+1}$ invariant curve, or a given $\mathcal {C}^{r+1}$ first integral. Their application to polynomial differential systems having either an invariant algebraic curve, or a first integral, also improves the known results on such systems.

Citation

Download Citation

Antoni Ferragut. Jaume Llibre. "Invariant curves and integrability of planar $\mathcal C^r$ differential systems." Rocky Mountain J. Math. 48 (5) 1537 - 1550, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1537

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958791
MathSciNet: MR3866558
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1537

Subjects:
Primary: 34A05, 34A34, 34A55, 34C05, 37C10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top